# SDR F3LA2022231200173

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 12,284 hours, 5,531 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: B System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB HYD B SYS LO PR ECAM ON ENG 2 START - PRESSURE SHOWED 700-900 PSI - PUMP SHOULD START UPON ENG 1 START DID NOT - SHOWED AMBER HASH - SLOWLY BUILT UP PRESSURE TO 2950-3000 PSI OVER ENG 2 START TIME FRAME. OPEN
